• Previous Article
    Emergence of large densities and simultaneous blow-up in a two-species chemotaxis system with competitive kinetics
  • DCDS-B Home
  • This Issue
  • Next Article
    Global existence of weak solution in a chemotaxis-fluid system with nonlinear diffusion and rotational flux
October  2019, 24(10): 5437-5460. doi: 10.3934/dcdsb.2019065

Effects of the noise level on nonlinear stochastic fractional heat equations

School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China

Received  June 2018 Published  April 2019

We consider the stochastic fractional heat equation $\partial_{t}u=\triangle^{\alpha/2}u+\lambda\sigma(u)\dot{w}$ on $[0,L]$ with Dirichlet boundary conditions, where $\dot{w}$ denotes the space-time white noise. For any $\lambda>0$, we prove that the $p$th moment of $\sup_{x\in [0,L]}|u(t,x)|$ grows at most exponentially. If $\lambda$ is small, we prove that the $p$th moment of $\sup_{x\in [0,L]}|u(t,x)|$ is exponentially stable. At last, we obtain the noise excitation index of $p$th energy of $u(t,x)$ is $\frac{2\alpha}{\alpha-1}$.

Citation: Kexue Li. Effects of the noise level on nonlinear stochastic fractional heat equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5437-5460. doi: 10.3934/dcdsb.2019065
References:
[1]

E. Bazhlekova, Fractional Evolution Equations in Banach Spaces, Ph.D thesis, Eindhoven University of Technology, 2001.  Google Scholar

[2]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923.  doi: 10.1214/10-AOP532.  Google Scholar

[3]

K. Bogdan and T. Jakubowski, Estimates of heat kernel of fractional Laplacian perturbed by gradient operators, Commun. Math. Phys., 271 (2007), 179-198.  doi: 10.1007/s00220-006-0178-y.  Google Scholar

[4]

Z.-Q. ChenP. Kim and R. Song, Heat kernel estimates for the Dirichlet fractional Laplacian, J. Eur. Math. Soc., 12 (2010), 1307-1329.  doi: 10.4171/JEMS/231.  Google Scholar

[5]

Z.-Q. ChenM. M. Meerschaert and E. Nane, Space-time fractional diffusion on bounded domains, J. Math. Anal. Appl., 393 (2012), 479-488.  doi: 10.1016/j.jmaa.2012.04.032.  Google Scholar

[6]

M. Foondun and M. Joseph, Remarks on non-linear noise excitability of some stochastic heat equations, Stoch. Proc. Appl., 124 (2014), 3429-3440.  doi: 10.1016/j.spa.2014.04.015.  Google Scholar

[7]

M. Foondun and D. Khoshnevisan, Intermittence and nonlinear parabolic stochastic partial differential equations, Electron. J. Probab., 14 (2009), 548-568.  doi: 10.1214/EJP.v14-614.  Google Scholar

[8]

M. Foondun and E. Nualart, On the behavior of stochastic heat equations on bounded domains, ALEA, Lat. Am. J. Probab. Math. Stat., 12 (2015), 551-571.   Google Scholar

[9]

M. FoondunK. Tian and W. Liu, On some properties of a class of fractional stochastic heat equations, J. Theor. Probab., 30 (2017), 1310-1333.  doi: 10.1007/s10959-016-0684-6.  Google Scholar

[10]

P. K. Friz and N. B. Victoir, Multidimensional Stochastic Processes as Rough Paths: Theory and Applications, Cambridge University Press, Cambridge studies in advanced mathematics vol. 120, Cambridge 2010. doi: 10.1017/CBO9780511845079.  Google Scholar

[11]

A. M. GarsiaE. Rodemich and H. Rumsey Jr, A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J., 20 (1970), 565-578.  doi: 10.1512/iumj.1971.20.20046.  Google Scholar

[12]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., vol. 840, Springer-Verlag, New York, Berlin, 1981.  Google Scholar

[13]

T. Jakubowski and G. Serafin, Stable estimates for source solution of critical fractal Burgers equation, Nonlinear. Anal., 130 (2016), 396-407.  doi: 10.1016/j.na.2015.10.016.  Google Scholar

[14]

D. Khoshnevisan and K. Kim, Non-linear excitation and intermittency under high disorder, Proc. Amer. Math. Soc., 143 (2015), 4073-4083.  doi: 10.1090/S0002-9939-2015-12517-8.  Google Scholar

[15]

D. Khoshnevisan and K. Kim, Nonlinear Noise Excitation of intermittent stochastic pdes and the topology of LCA groups, Ann. Probab., 43 (2015), 1944-1991.  doi: 10.1214/14-AOP925.  Google Scholar

[16] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.   Google Scholar
[17] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey, 1970.   Google Scholar
[18]

J. B. Walsh, An introduction to stochastic partial differential equations, Lecture Notes in Math., Springer, Berlin, 1180 (1986), 265–439. doi: 10.1007/BFb0074920.  Google Scholar

[19]

F. Wang and X. Zhang, Heat kernel for fractional diffusion operators with perturbations, Forum Math, 27 (2015), 973-994.  doi: 10.1515/forum-2012-0074.  Google Scholar

[20]

B. Xie, Some effects of the noise intensity upon non-linear stochastic heat equations on $[0, 1]$, Stoch. Proc. Appl., 126 (2016), 1184-1205.  doi: 10.1016/j.spa.2015.10.014.  Google Scholar

show all references

References:
[1]

E. Bazhlekova, Fractional Evolution Equations in Banach Spaces, Ph.D thesis, Eindhoven University of Technology, 2001.  Google Scholar

[2]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923.  doi: 10.1214/10-AOP532.  Google Scholar

[3]

K. Bogdan and T. Jakubowski, Estimates of heat kernel of fractional Laplacian perturbed by gradient operators, Commun. Math. Phys., 271 (2007), 179-198.  doi: 10.1007/s00220-006-0178-y.  Google Scholar

[4]

Z.-Q. ChenP. Kim and R. Song, Heat kernel estimates for the Dirichlet fractional Laplacian, J. Eur. Math. Soc., 12 (2010), 1307-1329.  doi: 10.4171/JEMS/231.  Google Scholar

[5]

Z.-Q. ChenM. M. Meerschaert and E. Nane, Space-time fractional diffusion on bounded domains, J. Math. Anal. Appl., 393 (2012), 479-488.  doi: 10.1016/j.jmaa.2012.04.032.  Google Scholar

[6]

M. Foondun and M. Joseph, Remarks on non-linear noise excitability of some stochastic heat equations, Stoch. Proc. Appl., 124 (2014), 3429-3440.  doi: 10.1016/j.spa.2014.04.015.  Google Scholar

[7]

M. Foondun and D. Khoshnevisan, Intermittence and nonlinear parabolic stochastic partial differential equations, Electron. J. Probab., 14 (2009), 548-568.  doi: 10.1214/EJP.v14-614.  Google Scholar

[8]

M. Foondun and E. Nualart, On the behavior of stochastic heat equations on bounded domains, ALEA, Lat. Am. J. Probab. Math. Stat., 12 (2015), 551-571.   Google Scholar

[9]

M. FoondunK. Tian and W. Liu, On some properties of a class of fractional stochastic heat equations, J. Theor. Probab., 30 (2017), 1310-1333.  doi: 10.1007/s10959-016-0684-6.  Google Scholar

[10]

P. K. Friz and N. B. Victoir, Multidimensional Stochastic Processes as Rough Paths: Theory and Applications, Cambridge University Press, Cambridge studies in advanced mathematics vol. 120, Cambridge 2010. doi: 10.1017/CBO9780511845079.  Google Scholar

[11]

A. M. GarsiaE. Rodemich and H. Rumsey Jr, A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J., 20 (1970), 565-578.  doi: 10.1512/iumj.1971.20.20046.  Google Scholar

[12]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., vol. 840, Springer-Verlag, New York, Berlin, 1981.  Google Scholar

[13]

T. Jakubowski and G. Serafin, Stable estimates for source solution of critical fractal Burgers equation, Nonlinear. Anal., 130 (2016), 396-407.  doi: 10.1016/j.na.2015.10.016.  Google Scholar

[14]

D. Khoshnevisan and K. Kim, Non-linear excitation and intermittency under high disorder, Proc. Amer. Math. Soc., 143 (2015), 4073-4083.  doi: 10.1090/S0002-9939-2015-12517-8.  Google Scholar

[15]

D. Khoshnevisan and K. Kim, Nonlinear Noise Excitation of intermittent stochastic pdes and the topology of LCA groups, Ann. Probab., 43 (2015), 1944-1991.  doi: 10.1214/14-AOP925.  Google Scholar

[16] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.   Google Scholar
[17] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey, 1970.   Google Scholar
[18]

J. B. Walsh, An introduction to stochastic partial differential equations, Lecture Notes in Math., Springer, Berlin, 1180 (1986), 265–439. doi: 10.1007/BFb0074920.  Google Scholar

[19]

F. Wang and X. Zhang, Heat kernel for fractional diffusion operators with perturbations, Forum Math, 27 (2015), 973-994.  doi: 10.1515/forum-2012-0074.  Google Scholar

[20]

B. Xie, Some effects of the noise intensity upon non-linear stochastic heat equations on $[0, 1]$, Stoch. Proc. Appl., 126 (2016), 1184-1205.  doi: 10.1016/j.spa.2015.10.014.  Google Scholar

[1]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[2]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[3]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[4]

Asato Mukai, Yukihiro Seki. Refined construction of type II blow-up solutions for semilinear heat equations with Joseph–Lundgren supercritical nonlinearity. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021060

[5]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[6]

Flank D. M. Bezerra, Rodiak N. Figueroa-López, Marcelo J. D. Nascimento. Fractional oscillon equations; solvability and connection with classical oscillon equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021067

[7]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, , () : -. doi: 10.3934/era.2021016

[8]

Youjun Deng, Hongyu Liu, Xianchao Wang, Dong Wei, Liyan Zhu. Simultaneous recovery of surface heat flux and thickness of a solid structure by ultrasonic measurements. Electronic Research Archive, , () : -. doi: 10.3934/era.2021027

[9]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021068

[10]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[11]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[12]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[13]

Yila Bai, Haiqing Zhao, Xu Zhang, Enmin Feng, Zhijun Li. The model of heat transfer of the arctic snow-ice layer in summer and numerical simulation. Journal of Industrial & Management Optimization, 2005, 1 (3) : 405-414. doi: 10.3934/jimo.2005.1.405

[14]

Tomáš Roubíček. An energy-conserving time-discretisation scheme for poroelastic media with phase-field fracture emitting waves and heat. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 867-893. doi: 10.3934/dcdss.2017044

[15]

Irena PawŃow, Wojciech M. Zajączkowski. Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1331-1372. doi: 10.3934/cpaa.2017065

[16]

Bouthaina Abdelhedi, Hatem Zaag. Single point blow-up and final profile for a perturbed nonlinear heat equation with a gradient and a non-local term. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021032

[17]

Maha Daoud, El Haj Laamri. Fractional Laplacians : A short survey. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021027

[18]

Yingdan Ji, Wen Tan. Global well-posedness of a 3D Stokes-Magneto equations with fractional magnetic diffusion. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3271-3278. doi: 10.3934/dcdsb.2020227

[19]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

[20]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (146)
  • HTML views (369)
  • Cited by (0)

Other articles
by authors

[Back to Top]